# SDR DL72S952484

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 5 L/E SLAT WITH 2 CRACKED RIBS INBD AND OTBD OF SLAT ACTUATOR ATTACH FITTING.  REPAIRED PER SRM 57-54-0.
